# SDR ARW2008F00000

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Engine: Ge CF650*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4005123902
- Part serial: 7080945
- Condition: Failed
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER FAILED IN TAKEOFF; WORKED OK IN CLIMB AND CRUISE.  REMOVED AND REPLACED ALTIMETER INDICATOR IAW MM 34-02-01; PERFORMED OPS CHECK IAW M34-12-00; FOUND NORMAL.  (K)
